MathSciNet Relay Station
MathSciNet bibliographic data
MR1841880 37D35 (37A30 37B10 37B40 37D20)
Bousch, Thierry La condition de Walters. (French) [The Walters condition] Ann. Sci. École Norm. Sup. (4) 34 (2001), no. 2, 287–311.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement